MathSciNet Relay Station
MathSciNet bibliographic data
MR2892769 35Q55 (35-02 35B30)
Oh, Tadahiro; Sulem, Catherine On the one-dimensional cubic nonlinear Schrödinger equation below $L^2$. Kyoto J. Math. 52 (2012), no. 1, 99–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement